# SDR XV6A2010012100002

- Difficulty date: January 21, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- Aircraft time: 63,417 hours, 32,072 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: MS24266R12B12
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM ATL TO OPK AT FL370 AURAL WARNING HORN CAME, CHECKED CABIN ALTIMETER AND SAW CABIN ALTITUDE APPROACHING 10,000 FT.  DAWNED O2 MASK THEN CHECKED OUTFLOW VALVE INDICATION.  NO "STANDBY" LIGHT WAS ILLUMINATED AND OUTFLOW VALVE INDICATOR SHOWED VALVE FULLY CLOSED.  JUST TO VERIFY ACTUAL POSITION, SWITCHED TO MANUAL AND HELD OUTFLOW VALVE SWITCH TO CLOSE.  INDICATOR STILL SHOWED FULLY CLOSED ON OUTFLOW VALVE BUT CABIN CONTINUED TO CLIMB WITH NO CONTROL OVER CABIN.  DECLARED EMERGENCY AND COMPLETED CHECKLIST FOR RAPID DESCENT.  CREW WAS ABLE TO GET THE AIRCRAFT DOWN BEFORE THE CABIN MASKS DEPLOYED.  WHILE DESCENDING THROUGH APPROXIMATELY 12,000 FT THE CABIN DIFFERENTIAL INDICATOR STARTED COMING BACK UP AND THE CABIN STARTED PRESSURIZING AGAIN.  REVERTED BACK TO AUTO FROM MANUAL ON THE CONTROL.
